Logo
User: Guest  Login
Authors:
Dreves, Axel 
Document type:
Zeitschriftenartikel / Journal Article 
Title:
A Nash equilibrium approach for multiobjective optimal control problems with elliptic partial differential equations 
Journal:
Control and Cybernetics 
Volume:
45 
Issue:
Publisher:
Systems Research Institute 
Year:
2016 
Pages from - to:
457-482 
Language:
Englisch 
ISSN:
0324-8569 
Department:
Fakultät für Luft- und Raumfahrttechnik 
Institute:
LRT 1 - Institut für Mathematik und Rechneranwendung 
Chair:
Gwinner, Joachim 
Open Access yes or no?:
Nein / No